On the problem of invariance under holomorphic functions for a set of continuity points of the spectrum function

Laura Burlando

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 95-110
  • ISSN: 0011-4642

How to cite

top

Burlando, Laura. "On the problem of invariance under holomorphic functions for a set of continuity points of the spectrum function." Czechoslovak Mathematical Journal 39.1 (1989): 95-110. <http://eudml.org/doc/13757>.

@article{Burlando1989,
author = {Burlando, Laura},
journal = {Czechoslovak Mathematical Journal},
keywords = {spectrum function; spectral mapping theorem; spectrum; continuity points},
language = {eng},
number = {1},
pages = {95-110},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the problem of invariance under holomorphic functions for a set of continuity points of the spectrum function},
url = {http://eudml.org/doc/13757},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Burlando, Laura
TI - On the problem of invariance under holomorphic functions for a set of continuity points of the spectrum function
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 95
EP - 110
LA - eng
KW - spectrum function; spectral mapping theorem; spectrum; continuity points
UR - http://eudml.org/doc/13757
ER -

References

top
  1. C. Apostol L. A. Fialkow D. A. Herrero D. Voiculescu, Approximation of Hilbert space operators, volume II, Research Notes in Mathematics 102 (Pitman, Boston, 1984). (1984) Zbl0572.47001MR0735080
  2. L. Burlando, 10.1016/0024-3795(86)90318-6, Linear Algebra Appl., 84, (1986), 251 - 269. (1986) Zbl0612.46046MR0872287DOI10.1016/0024-3795(86)90318-6
  3. L. Burlando, Continuity of spectrum and spectral radius in algebras of operators, to appear. Zbl0618.47003MR0971812
  4. C. Bosh C. Hernandez E. De Oteyza C. Pearcy, Spectral pictures of functions of operators, J. Operator Theory, 8 (1982), 391-400. (1982) Zbl0497.47002MR0677420
  5. J. B. Conway B. B. Morrel, 10.1007/BF01682733, 2 (1979), 174-198. (1979) MR0543882DOI10.1007/BF01682733
  6. S. R. Caradus W. E. Pfaffenberger B. Yood, Calkin algebras and algebras of operators on Banach spaces, Lecture Notes in Pure and Applied Mathematics 9 (Marcel Dekker, New York, 1974). (1974) Zbl0299.46062MR0415345
  7. B. Gramsch D. Lay, 10.1007/BF02052728, Math. Ann., 192 (1971), 17-32. (192) Zbl0203.45601MR0291846DOI10.1007/BF02052728
  8. P. R. Halmos, A Hilbert space problem book, (Van Nostrand, Princeton, 1967). (1967) Zbl0144.38704MR0208368
  9. T. Kato, Perturbation theory for linear operators, (Springer, New York, 1966). (1966) Zbl0148.12601MR0203473
  10. W. Rudin, Real and complex analysis, (McGraw-Hill, New York, 1966). (1966) Zbl0142.01701MR0210528
  11. A. E. Taylor D. C. Lay, Introduction to functional analysis, second edition (John-WiIey & Sons, New York, 1980). (1980) Zbl0501.46003MR0564653

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.